| Model Number |
441007 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 2 of 3; it was reported that during use with the bd epicenter¿ single user software, erroneous results were obtained.There was no report of patient impact; this was a qc reporting issue.The following information was provided by the initial reporter: customer reports that qc is being marked as "review" but meropenem/vaporbactam, cpo screen and cpo classification show as "pass" phoenix 100 logs show panels failed cpo classification but epicenter and phoenix software interface are showing as pass.
Additional Manufacturer Narrative
The following fields have been corrected: b5.Description of event or problem: it was reported that during use with the bd phoenix¿ automated microbiology system, erroneous results were obtained.There was no patient impact.The following information was provided by the initial reporter: customer reports that qc is being marked as "review" but meropenem/vaporbactam, cpo screen and cpo classification show as "pass" phoenix 100 logs show panels failed cpo classification but epicenter and phoenix software interface are showing as pass.D1.Medical device brand name: bd phoenix¿ automated microbiology system d2a.Common device name: bd phoenix¿ automated microbiology system d2b.Medical device type: lon d4.Medical device catalog #: 448100 medical device serial #: px2462 unique device identifier (udi) #: (b)(4).G4.510k #: k020321; k040099; k131331 h4.Device manufacture date: 25-may-2022.
Event or Problem Description
It was reported that during use with the bd phoenix¿ automated microbiology system, erroneous results were obtained.There was no patient impact.The following information was provided by the initial reporter: customer reports that qc is being marked as "review" but meropenem/vaporbactam, cpo screen and cpo classification show as "pass" phoenix 100 logs show panels failed cpo classification but epicenter and phoenix software interface are showing as pass.
Additional Manufacturer Narrative
Investigation summary: customer reports that qc is being marked as "review" but meropenem/vaporbactam, cpo screen and cpo classification show as "pass" (p/n 448100, s/n (b)(6).Occasionally, the result will yield a qc status of ¿review¿ but the qc lab report does not identify which aspect of the qc testing has failed.The special messages will state: the cpo enteric +/- test on the panel passed qc.The cpo enteric classification test on the panel passed qc.The qc ¿review¿ status is always correct and customers should treat this qc result as a failure.The qc ¿pass¿ status is also always correct and customers should treat this qc result as a pass.Per the bd phoenix and bd phoenix m50 user¿s manuals, a qc review status indicates that the panel has not passed.The qc organism should be repeated and local qc procedures should be followed.The issue with the incorrect qc special messages will be corrected with the release of pud v7.31 later this year.This is not a confirmed complaint of a bd product.Complaints for results were under statistical control for the month of december.No trends indicated.Device history record review is not required for standalone software.Complaints received for this device and reported condition will continue to be tracked and trended.
Event or Problem Description